Conditions with symptom: 'ezcema'
A skin condition, in which, skin cells reproduce too quickly. This causes red, flaky, crusty patches covered with silvery scales to appear on the surface of the skin. Read more →
Palmar-Plantar Psoriasis also known as hand and foot psoriasis is a particularly difficult form of the disease to treat. Read more →
I am 23 and have always suffered from ezcema. About 2 years ago I developed ezcema on my nipples. It goes through cycles; it starts off as red, itchy and scaly. The skin then sloughs off and it becomes painful and looks like a raw open wound, continually weeping plasma. It has been treated with steroid creams, moisturisers, antibiotics and antihistimines by mutilple doctors and a specialist dermatologist. None of these treatments have had a long term effect. It has continued to get worse, but everytime I go to see my doctor it seems better. The doctor therefore doesn't seem to grasp how painful and upsetting this is. It is very different from the ezcema I have on other parts of my body. Could it be something other than ezcema?
Hi, I am 16 and I have suffered ezcema since birth and hasn't been easy to cope with. But the cycle that you have wrote sounds normal. I some times had it red, itchy and scaly and it also is really painful but this is normal effects or ezcema getting at its worse stage but if you go to the beach one day go in the sea for about an hour no matter how much painful it is still stay in there and then put on your cream(s) and you would see difference it might not be a lot but it will get better if you apply your cream(s) before and after you have a bath or shower. Your condition is ezcema nothing else I am sure of it. I hope my advice has helped you and answer your question.
Hi, I'm 26 years old and I have been suffering from psoriasis from the age of 15 and it's been bad but a few weeks ago I realise I have developed ezcema on the inside of my arms and the back of my knees...I just wanted to know how can I treat this and is it possible for me to be suffering from ezcema and psoriasis at the same time and can psoriasis turn into ezcema???
I have had eczema all my life and when I was young it was quite severe. In my teens I grew out of it but when I was around 19 I started taking the combined pill 'Microgynon'. At the same time I developed glandular fever and my eczema came back worse than ever. Over the next 10 years it went from bad to worse and when I was around 25 I swopped over to the mini-pill 'Cerazette'. At 29 I came off the pill altogether for approximately 8 months. My ezcema completely disappeared. I then went back onto 'Cerazette' and my eczema returned, it was only then that I thought perhaps the pill was causing my ezcema. After monitoring it for a few months I noticed that it got worse in the 2 weeks leading up to my period when the hormone 'Progesterone' is at it's highest. I then read up about the synthetic hormones in most of the contraceptive pills and found there was one called 'Progestin', a synthetic version of the hormone I thought maybe causing my eczema. I presented these findings to my GP and he suggested I try 'Noriday'. This has not helped. I have looked into other contraceptive methods i.e. condoms, the coil, celibacy (!) but they are not viable options. I currently use steroid and emollients to control the ezcema buy I am getting to my wits end. If anyone has any suggestions or any information regarding 'hormonal ezcema' I would be very, very grateful.
hii, I have it alot on my hand. but i suggest just, simply moisturiser!!! not any scented ( because believe me. it stings!!) but if you just use that then it will become more softer and not stand out as much.
Hi! I too have had eczema all my life, usually at a persistent low level with the occasional flare-up. However, I just started taking Microgynon and as soon as I started my ezcema became so much more severe. It's spread to areas I've never had it before and is so much worse with cracking and weeping. It seems to calm a little at the beginning of my period but starts again immediately after. Sorry, I don't have an answer, just thought I'd let you know you're not the only one out there who's feeling this! The only other thing is to warn against using steroids on and off or continuously, it stops working effectively and will thin the skin. Good luck!
Hi I am 45 I have been having a problem with my face where it will get irritated, swells up, goes red and and dries up quickly and bumps appear and pus comes out of it. It also spread to my chest, armpits and groen it is very itchy and burns sometimes. It has been like this for a year the medication my GP has prescribed me so far is Fucidin, Fucibet and Trimovate, the GP say it is ezcema but I believe it might be something else. Can please try and tell me what my condition may be please?
Can't find the condition you were searching for? Suggest a condition for us to add to the site
The information provided on this website (including any NHS Choices medical information) is for use as information or for educational purposes only and is not a substitute for professional medical care by a qualified doctor or other qualified healthcare professional. We do not warrant that any information included within this site will meet your health or medical requirements. This Embarrassing Bodies site does not provide any medical or diagnostic services so you should always check with a health professional if you have any concerns about your health.